# SDR AALA20060051

- Difficulty date: January 28, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEX - EMERGENCY LIGHT AT 1L DOOR INOPERATIVE.  REPLACED POWER SUPPLY UNIT FOR EMERGENCY LIGHT AT 1L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
